In this paper, we consider Finsler metrics defined by a Riemannian metric and a 1-form on a manifold. We study these metrics with vanishing S-curvature. We find some conditions under which such a Finsler metric is Berwaldian or locally Minkowskian.
(\alpha, \beta)-metric, Berwald metric, S-curvature
TAYEBI, AKBAR; SADEGHI, HASSAN; and PEYGHAN, ESMAEIL
"On Finsler metrics with vanishing S-curvature,"
Turkish Journal of Mathematics: Vol. 38:
1, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss1/14